Keywords = subordination
On coefficients of a new Ma-Minda type class connected to binomial distribution

Articles in Press, Corrected Proof, Available Online from 05 August 2023

10.22075/ijnaa.2023.30432.4400

Salam Khazali; Shahram Najafzadeh


Coefficient bounds for a generalized subclass of bounded turning functions associated with Sigmoid function

Volume 14, Issue 11, November 2023, Pages 1-10

10.22075/ijnaa.2023.29574.4195

Gagandeep Singh; Gurcharanjit Singh


Differential subordinations and superordinations result for analytic univalent functions using the Darus-Faisal operator

Volume 14, Issue 11, November 2023, Pages 53-61

10.22075/ijnaa.2023.29292.4305

Mohammed Abduljaleel Habeeb; Waggas Galib Atshan


Differential subordinations and superordinations results of analytic univalent functions using the El-Deeb-Lupas operator

Volume 14, Issue 10, October 2023, Pages 67-75

10.22075/ijnaa.2023.29248.3946

Youssef Wali Abbas; Waggas Galib Atshan


Some differential subordinations and superordinations results for analytic univalent functions using Theyab-Atshan-Lupas-Abdullah operator

Volume 14, Issue 8, August 2023, Pages 45-54

10.22075/ijnaa.2023.21505.4244

Huda Hayder Jasim; Waggas Galib Atshan


New subclasses of Ozaka's convex functions

Volume 14, Issue 3, March 2023, Pages 189-199

10.22075/ijnaa.2022.28231.4081

Mohammad Ali Abolfathi


A study of functions involving 2j,k-symmetrical points and associated with subordination

Volume 14, Issue 1, January 2023, Pages 1133-1145

10.22075/ijnaa.2022.26669.3381

Syed Zakar Hussain Bukhari; Madiha Manzoor


A new subclass of bi-univalent functions associated with q-Chebychev polynomial

Volume 14, Issue 1, January 2023, Pages 1849-1856

10.22075/ijnaa.2022.28252.3845

Kavitha D; K. Dhanalakshmi; P. Manikandan


On subclasses of analytic functions defined by using Tremblay fractional derivative operator

Volume 14, Issue 1, January 2023, Pages 3025-3035

10.22075/ijnaa.2021.23999.2649

Amina Ahmed Awad; Fawzan Ismail Sidky; Doaa Shokry Mohamed


Coefficient estimates and Fekete-Szegő inequalities for a new subclass of m-fold symmetric bi-univalent functions satisfying subordinate conditions

Volume 14, Issue 1, January 2023, Pages 3145-3154

10.22075/ijnaa.2022.28824.4000

Eszter Gavriş; Şahsene Altınkaya


Fekete-Szegö functional for regular functions based on quasi-subordination

Volume 13, Issue 2, July 2022, Pages 1105-1115

10.22075/ijnaa.2021.23420.2537

Sondekola Rudra Swamy; Sahsene Altınkaya


Janowski-type mappings associated with the conic shaped domain

Volume 13, Issue 2, July 2022, Pages 2469-2478

10.22075/ijnaa.2022.25207.2953

Syed Zakar H Bukhari; Muhammad Raees Asghar


Hankel determinant of a subclass of analytic and bi-univalent functions defined by means of subordination and q-differentiation

Volume 13, Issue 2, July 2022, Pages 3105-3114

10.22075/ijnaa.2022.24577.2775

Ayotunde Olajide Lasode; Timothy Oloyede Opoola


Coefficient bounds for a new family of bi-univalent functions associated with $(U,V)$-Lucas polynomials

Volume 13, Issue 1, March 2022, Pages 615-626

10.22075/ijnaa.2021.23927.2639

Timilehin Gideon Shaba; Abbas Kareem Wanas


Classes of certain analytic functions defining by subordinations

Volume 13, Issue 1, March 2022, Pages 1099-1103

10.22075/ijnaa.2017.10857.1528

Mugur Acu; Shigeyoshi Owa; Radu Diaconu


New results of modern concept on the fourth-Hankel determinant of a certain subclass of analytic functions

Volume 12, Special Issue, December 2021, Pages 2243-2255

10.22075/ijnaa.2021.6116

Sarab Dakhil Theyab; Waggas Galib Atshan; Habeeb Kareem Abdullah


New results on fourth-order Hankel determinants for convex functions related to the sine function

Volume 12, Special Issue, December 2021, Pages 2339-2352

10.22075/ijnaa.2021.6269

Bassim Kareem Mihsin; Waggas Galib Atshan; Shatha S. Alhily


New subclass of analytic functions defined by subordination

Volume 12, Issue 1, May 2021, Pages 847-855

10.22075/ijnaa.2018.13582.1706

Hossein Naraghi; Parvaneh Najmadi; Bahman Taherkhani


Some properties of analytic functions related with bounded positive real part

Volume 8, Issue 1, July 2017, Pages 235-244

10.22075/ijnaa.2017.1154.1308

Rahim Kargar; Ali Ebadian; Janusz Sokol